# SDR DALA12012243153

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 28,477 hours, 14,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND ESPU RT EMERGENCY AND LT AFT BATTERY PACK FAULTS.   R & R RT AND LT EMERGENCY BATTERY PACK IAW AMM 33-51-38.  OPS CHECK NORMAL AT THIS TIME.
